# SDR SWAA2022020460969

- Difficulty date: January 13, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737
- Aircraft serial: 29846
- Aircraft time: 60,081 hours, 35,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: *** CORROSION *** L2 DOOR LWR SILL WITH SIGNS OF EXFOLIATION. / [01] REMOVED CORROSION AT L-2 LOWER SILL .FOUND OUT LIMITS SEVERAL SIDE REWORKED AREA [EXFOLIATION] IAW B737 SRM 51-10-02-0G-0.; [02] FOUND OUT LIMITS BY SRM 53-70-15-1A-1 D/D # 1 FIG103 DETAIL D.; [03] CORRECTION STEP 1; ORIGINAL MATERIAL 0.071.MATERIAL LOOS 0.023 MATERIAL REMAINING 0.045.FOUUND OUT LIMITS .USED TOOL CALIPER B/C174207.; [04] CORRECTION STEP 1 ;ORIGINAL MATERIAL 0.071.MATERIAL LOSS 0.026.MATERIAL REMAINING 0.045. FOUND OUT LIMITS .USED TOOL CALIPER B/C174207.IAW SRM 53-70-15-1A- A/D #1 FIG 103 DETAIL D.; [05] VERIFIED STEPS 1 AND 4; [06] FABRICATED NEW LOWER SILL AT L-2 DOOR ] LOCATED AND DRILLED HOLES AT SHEAR TIE LBL 50 IN REFERENCE. B-737 SRM 51-40-02-0G-0.; [12] EDIT WORK CAPTURE- FABRICATED NEW LOWER SILL AT L-2 DOOR .MATERIAL USED 7075 -T6 0.071 CLAD P/O 1747908. INSTALLED 4 ANGLE SUPPORT LOWER SELL AND 4 UPPER CLIP AND PUT ON POSITION L-2 SILL AND STARED INSTALL FASTENERS IAW B737 SRM %1_40-02-0G-0.;
